# SDR SIMA20160322003

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 13,930 hours, 9,409 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 5120011
- Part serial: MAL2514
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

OTBD SPOILERONS FAIL MSG.  INTERROGATED MDC FOUND LT OTBD MFS PCU JAM.  PERFORMED SPOST 1 RESET & OPERATIONS CHECKED IAW ETN-CR-27-093.  OPERATIONS CHECKED GOOD.  DEFERRED LT OTBD MFS PCU ACTUATOR IAW ETN-CR-27-093.  R & R LT OTBD MFS PCU ACTUATOR IAW AMM 27-62-01.  OPERATIONS CHECKED GOOD & LEAK CHECKED GOOD.  TDMI RESTORED.
